Some Stable Algorithms in Ruin Theory and Their Applications
David C.M. Dickson,
Alfredo Egidio dos Reis () and
Howard R. Waters
ASTIN Bulletin, 1995, vol. 25, issue 2, 153-175
Abstract:
In this paper we present a stable recursive algorithm for the calculation of the probability of ultimate ruin in the classical risk model. We also present stable recursive algorithms for the calculation of the joint and marginal distributions of the surplus prior to ruin and the severity of ruin. In addition we present bounds for these distributions.
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cup:astinb:v:25:y:1995:i:02:p:153-175_00
Access Statistics for this article
More articles in ASTIN Bulletin from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().